MathSciNet Relay Station
MathSciNet bibliographic data
MR2129484 (2006d:41016) 41A20 (41A50)
Prokhorov, V. A. On best rational approximation of analytic functions. J. Approx. Theory 133 (2005), no. 2, 284–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement